# SDR DALA12015073210

- Difficulty date: November 23, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR 68 TO FR 69 Y1292 UPPER FLANGE AND HARD POINT HOLES HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00 L=.385"W=0.275"D=0.064" ORIGI NAL MAT 0.157"FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15. REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
